15. A 12 year old boy is being discharged from the hospital after major surgery. The boy will be taking two medications at home for an extended period. The nurse who is discharging the patient should provide medication teaching specifically to: 16. A nurse works at a weight management clinic. To which of the following overweight patients could the nurse safely administer dextroamphetamine? – 17. A nurse who provides care on a pediatric unit of a hospital is aware that the potential for harm as a result of drug errors is higher among infants and children than adults. This fact is primarily due to: - 18. A patient asks the nurse practitioner about food sources such as soybeans and soy products. The nurse practitioner understands that these foods are considered: - 19. A 15 year old boy who has been taking dextroamphetamine for the treatment of ADHD has been experiencing a depressed mood and a sense of hopelessness. He confides in the school nurse that he hasbegun taking his stepfather’s antidepressant to improve his mood. After immediately phoning the boy’s stepfather, the nurse learns that the drug in question is phenelzine (Nardil), a monoamine oxidase inhibitor (MAOI). The nurse should recognize that this combination of drugs creates a serious risk of what health problem? 20. A 7 year old child has been taking tetracycline for a bacterial infection. The nurse will be sure to inform the parents that this drug could cause: 21. A school nurse has been teaching high school students about the risks associated with marijuana use.However, the nurse has been met with considerable skepticism on the part of students, most of whom
believe that marijuana is a benign drug. Which of the following teaching points should the nurse provide? –
You've reached the end of your free preview.
Want to read all 4 pages?